# SDR AALA202203079165

- Difficulty date: March 6, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N812AA
- Make and model: Boeing 787-8
- Aircraft serial: 40630
- Aircraft time: 22,757 hours, 3,052 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 3F1LC SMOKE DETECTOR AURAL ALERT. NO SMOKE FOUND. INSPECTED LAVATORY 3L1LC SMOKE DETECTOR FOR DAMAGE AND DEFECTS, NONE FOUND. ACCOMPLISHED OPERATIONAL TEST PER AMM 26-13-00. ALL TEST INDICATIONS WERE NORMAL.
